# SDR SWAA2019070534583

- Difficulty date: July 2, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 35,066 hours, 25,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 24C292591
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR LATCH LOOSE.  SECURED CLIP IAW AMM.
